PDA

View Full Version : Does any one gain weight on propecia and keep taking it cose there's nothing better



thechamp
07-01-2013, 09:00 PM
Does any one gain weight on propecia and keep taking it cose there's nothing better

clandestine
07-01-2013, 09:03 PM
Thank you Winston.

To answer your question; when experiencing medication induced sides, the decision to continue 'using' is entirely personal and varies person to person.

Questions concerning the severity of sides experienced, and the willingness for the person experiencing to endure come to mind.

If weight gain is the worst you're experiencing, this (to me) seems (evidently) less worse than erectile dysfunction or gynecomastia (man boobs). But that's just my opinion.

In short, decide for yourself.

KO1
07-01-2013, 09:20 PM
Clandestine - are you overweight? Serious question btw.

clandestine
07-01-2013, 09:46 PM
Clandestine - are you overweight? Serious question btw.

Nah mate I'm rather skinny, maybe around 155.

Curious why you ask?

KO1
07-01-2013, 09:57 PM
Nah mate I'm rather skinny, maybe around 155.

Curious why you ask?
Some theorize that gyno on fin is exacerbated by aromatase from adipose tissue....so the higher levels of Testosterone get converted into E, but that may not be the case here...

ge77inhigh
07-11-2013, 05:18 PM
Does any one gain weight on propecia and keep taking it cose there's nothing better

Yes, propecia will make you gain weight due to increase in estrogen. You can invest in estrogen blockers. Natural estrogen blockers can be green tea extract pills and eating green vegetables such as spinach, broccoli and kale. Hit the gym this will increase your testosterone. Extra testosterone will not be able to convert to DHT due to finasteride, thus turn into estrogen. Maybe, you lower the dosage of propecia or use it every other day instead of daily. Also, topical AA can be option if you can't handle propecia with maybe less sides.

BigThinker
07-11-2013, 05:23 PM
I've been pretty religious about the gym but notice a considerable aggregation of fat on my lower belly and maybe even my chest. I'm also putting down a ton of calories every day. All in all, I'm comfortable with my weight, but I'm definitely keeping an eye on it. I've always been the type to keep a pocket of fat on my belly, even when the rest of my is rather skinny -- I have a mesomorph body type.

thechamp
07-11-2013, 08:43 PM
Yes, propecia will make you gain weight due to increase in estrogen. You can invest in estrogen blockers. Natural estrogen blockers can be green tea extract pills and eating green vegetables such as spinach, broccoli and kale. Hit the gym this will increase your testosterone. Extra testosterone will not be able to convert to DHT due to finasteride, thus turn into estrogen. Maybe, you lower the dosage of propecia or use it every other day instead of daily. Also, topical AA can be option if you can't handle propecia with maybe less sides.

What about topic fin 0.1 percent I ordered that

ge77inhigh
07-13-2013, 12:51 PM
What about topic fin 0.1 percent I ordered that
Sorry cant say much on the effectiveness of topic .01 fin. If you want to avoid hormonal changes. I suggest you look into topical AA.

ge77inhigh
07-13-2013, 03:51 PM
Topical Fin has worked for some people and for others it hasn't. If it works on stopping your shed then it is good. If not look into RU or CB since it x2 weekly application. Your goal should be maintain first.